# SDR RAIA00210290

- Difficulty date: October 20, 2002
- Submitted: October 27, 2002
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- Aircraft time: 14,618 hours, 15,760 cycles
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: M300R64
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5594-STL- RIGHT GENERATOR FAILED. MAINTENANCE REMOVED AND REPLACED 1PB16, #2 GENERATOR OPS CK OK.
